# SDR HEEA080133

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,357 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 212076005105
- Part serial: 7361
- Condition: Leaking
- Location: Main Rotor
- Part time: 4,866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SERVO CYLINDER LEAKS.
